# SDR DALA2017110908019

- Difficulty date: November 9, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 813-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT PAN UPPER AFT CORNER BS 851 - 870 AND 813-832.   REPAIRED IAW SRM 56-20-02, REPAIR 1, FIGURE 202.
